# SDR 06FDEA03381

- Difficulty date: September 20, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF F/O'S NR 1 WINDOW, FOUND UPPER O/B FASTENER HOLE TO BE   ELONGATED.  FOUND HOLE AT UPPER O/B CORNER OF F/O'S NR 1 WINDOW TO BE OUT OF LIMITS. REPAIRED AREA AS PER FED-EX EA 7-5330-100586. MAJOR REPAIR.
